# SDR 07FDEA05102

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C1703843
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT, FLOOR SUPPORT Z-ANGLE HAS WIDE SPREAD CORROSION WITH A CRACK AT STA 720 RBL 25" CORROSION FROM 710-720D REMOVED Z-ANGLE AT FWD CARGO PIT STA 720, RBL 25" FROM 710 TO 720D REF SRM 51-30-2.  LOCATED AND DRILLED HOLES ON NEW  "Z" ANGLE P/N 65C17038-43, A  78432, REF 51-30-5.  INSTALLED NEW Z- ANGLE, THIS IS CLASSIFIED AS A MINOR REPAIR.
